H∞ filtering for a class of switched linear parameter varying systems

Full text for this resource is not available from the Research Repository.

Zhang, Lixian and Shi, Peng (2011) H∞ filtering for a class of switched linear parameter varying systems. International Journal of Systems Science, 42 (5). pp. 781-788. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7158
DOI https://doi.org/10.1080/00207721003764158
Official URL http://dx.doi.org/10.1080/00207721003764158
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID21744, average dwell time, H∞ filtering, linear matrix inequalities, switched linear systems, time-varying parameters
Citations in Scopus 39 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login